# SDR FDEA200912014310

- Difficulty date: December 1, 2009
- Submitted: December 1, 2009
- Operation: Air carrier
- Aircraft: N934FD
- Make and model: Boeing 757-21B
- Aircraft serial: 24331
- Aircraft time: 50,153 hours, 32,684 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Part number: 654N0244226
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT TIE DOWN FITTINGS HAVE CORROSION AROUND NUTPLATES AND UPPER SURFACE CORROSION FROM STA 1220 TO 1380.  TIE DOWN FITTING FROM STA 1220 TO STA 1380 REMOVED AND REPLACED IAW SRM 51-40-02   REV 98.  REPAIR IS CLASSIFIED AS MINOR IAW GMM 6-2-100.
